# SDR 20000505AP010

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAS CORROSION IN SEVEN LOCATIONS BETWEEN WING STATION 165 AND WING STATION 270 BELOW FRONT SPAR.  REMOVED CORROSION FROM SEVEN LOCATIONS BLENDED DAMAGE, COLD WORKED HOLES, FLAP PEENED SURFACE AND REPLACED FASTENERS PER BOEING INSTRUCTION MIB-MIA-99-00018H.  (M)
